Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 202075, 10 pages
http://dx.doi.org/10.1155/2014/202075
Research Article

On Decompositions of Matrices over Distributive Lattices

1Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China
2Institute of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330027, China

Received 20 January 2014; Accepted 23 April 2014; Published 18 May 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Yizhi Chen and Xianzhong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Bandelt and M. Petrich, “Subdirect products of rings and distributive lattices,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 25, no. 2, pp. 155–171, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. B. Bapat, S. K. Jain, and L. E. Snyder, “Nonnegative idempotent matrices and the minus partial order,” Linear Algebra and its Applications, vol. 261, pp. 143–154, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. B. Beasley and N. J. Pullman, “Linear operators strongly preserving idempotent matrices over semirings,” Linear Algebra and its Applications, vol. 160, pp. 217–229, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. B. Beasley and A. E. Guterman, “The characterization of operators preserving primitivity for matrix k-tuples,” Linear Algebra and its Applications, vol. 430, no. 7, pp. 1762–1777, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. B. Beasley and S.-G. Lee, “Linear operators strongly preserving r-potent matrices over semirings,” Linear Algebra and Its Applications, vol. 162–164, pp. 589–599, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-Z. Chen, X.-Z. Zhao, and L. Yang, “On n×n matrices over a finite distributive lattice,” Linear and Multilinear Algebra, vol. 60, no. 2, pp. 131–147, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Dilworth, “A decomposition theorem for partially ordered sets,” Annals of Mathematics. Second Series, vol. 51, pp. 161–166, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z.-T. Fan, The Theory and Applications of Fuzzy Matrices, Science Publication, Beijing, China, 2006 (Chinese).
  9. Z.-T. Fan and Q.-S. Cheng, “A survey on the powers of fuzzy matrices and FBAMs,” International Journal of Computational Cognition, vol. 2, pp. 1–25, 2004. View at Google Scholar
  10. S. Ghosh, “A characterization of semirings which are subdirect products of a distributive lattice and a ring,” Semigroup Forum, vol. 59, no. 1, pp. 106–120, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Ghosh, “Matrices over semirings,” Information Sciences, vol. 90, no. 1–4, pp. 221–230, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Give'on, “Lattice matrices,” Information and Computation, vol. 7, pp. 477–484, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Hashimoto, “Reduction of a nilpotent fuzzy matrix,” Information Sciences, vol. 27, no. 3, pp. 233–243, 1982. View at Google Scholar · View at Scopus
  14. K. T. Kang, S. Z. Song, and Y. O. Yang, “Structures of idempotent matrices over chain semirings,” Bulletin of the Korean Mathematical Society, vol. 44, no. 4, pp. 721–729, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. H. Kim, Boolean Matrix Theory and Applications, vol. 70 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1982. View at MathSciNet
  16. S. Kirkland and N. J. Pullman, “Boolean spectral theory,” Linear Algebra and its Applications, vol. 175, pp. 177–190, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Kirkland and N. J. Pullman, “Linear operators preserving invariants of nonbinary Boolean matrices,” Linear and Multilinear Algebra, vol. 33, no. 3-4, pp. 295–300, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J.-X. Li, “Some results on the nilpotent fuzzy matrices,” Fuzzy Systems and Mathematics, vol. 3, no. 1, pp. 52–55, 1989 (Chinese). View at Google Scholar
  19. Y. Y. Lur, C. T. Pang, and S. M. Guu, “On simultaneously nilpotent fuzzy matrices,” Linear Algebra and its Applications, vol. 367, pp. 37–45, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Y. Lur, C. T. Pang, and S. M. Guu, “On nilpotent fuzzy matrices,” Fuzzy Sets and Systems, vol. 145, no. 2, pp. 287–299, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Orel, “Nonbijective idempotents preservers over semirings,” Journal of the Korean Mathematical Society, vol. 47, no. 4, pp. 805–818, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. O. A. Pshenitsyna, “Maps preserving invertibility of matrices over semirings,” Russian Mathematical Surveys, vol. 64, no. 1, pp. 162–164, 2009. View at Google Scholar
  23. C. Reutenauer and H. Straubing, “Inversion of matrices over a commutative semiring,” Journal of Algebra, vol. 88, no. 2, pp. 350–360, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Z. Song, K. T. Kang, and L. B. Beasley, “Idempotent matrix preservers over Boolean algebras,” Journal of the Korean Mathematical Society, vol. 44, no. 1, pp. 169–178, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Z. Song, K. T. Kang, L. B. Beasley, and N. S. Sze, “Regular matrices and their strong preservers over semirings,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 209–223, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y.-J. Tan, “On the powers of matrices over a distributive lattice,” Linear Algebra and its Applications, vol. 336, pp. 1–14, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y.-J. Tan, “On compositions of lattice matrices,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 19–28, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Y.-J. Tan, “On nilpotent matrices over distributive lattices,” Fuzzy Sets and Systems, vol. 151, no. 2, pp. 421–433, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y.-J. Tan, “On the transitive matrices over distributive lattices,” Linear Algebra and its Applications, vol. 400, pp. 169–191, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X.-Z. Zhao, Y. B. Jun, and F. Ren, “The semiring of matrices over a finite chain,” Information Sciences, vol. 178, no. 17, pp. 3443–3450, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. K.-L. Zhang, “On the nilpotent matrices over D01-lattice,” Fuzzy Sets and Systems, vol. 117, no. 3, pp. 403–406, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. Burris and H. P. Sankappanavar, A Course in Universal Algebra, The Millennium Edition, 2000.
  33. J. S. Golan, Semirings and Their Applications, Kluwer Academic, Dordrecht, The Netherlands, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. M. Howie, Fundamentals of Semigroup Theory, vol. 12 of London Mathematical Society Monographs. New Series, The Clarendon Press, Oxford, UK, 1995. View at MathSciNet